# SDR SWI2025F00736

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,801 hours, 41,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 75065917
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TURNING OFF ANY ICE AT FL200, L PACK HIGH PRESS CAUTION MESSAGE. L PACK SUBSEQUENTLY TURNED OFF.  (FLIGHT 5224 - FILED CLOSED)SPOKE WITH CREW AND CREW STATED THAT THEY WERE UNSURE IF L PACK HIGH PRESS MESSAGE OR L PACK HIGH TEMP MESSAGE DISPLAYED. PERFORMED HIGH POWER RUN OF ENGINES AND DUPLICATED FAULT MULTIPLE TIMES PER CRJ 200 AMM 21-51-00-710-801. L PACK HIGH TEMP MESSAGE DISPLAYED MULTIPLE TIMES FOLLOWED BY A L PACK AUTO SHUTDOWN. TROUBLESHOT PER CRJ 200 FIM 21-50-00. REMOVED AND REPLACED L PACK COMPRESSOR OVERTEMPERATURE SWITCH PER CRJ 200 AMM 21-51-25-000-801 AND 21-51-25-400-801. PLEASE REFERENCE AML 1632836 FOR OPS CHECK OF LH PACK.
